Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A canonical transformation near a boundary point

Author: L. Sarason
Journal: Proc. Amer. Math. Soc. 48 (1975), 189-192
MSC: Primary 35A30; Secondary 35S05, 47G05
MathSciNet review: 0380067
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A local homogeneous canonical transformation is constructed which straightens a curved boundary and freezes the coefficients of the principal part of a pseudo-differential operator in the neighborhood of a nonglancing ray.

References [Enhancements On Off] (What's this?)

  • [1] J. J. Duistermaat and L. Hörmander, Fourier integral operators. II, Acta Math. 128 (1972), no. 3-4, 183–269. MR 0388464,
  • [2] Lars Hörmander, On the existence and the regularity of solutions of linear pseudo-differential equations, Enseignement Math. (2) 17 (1971), 99–163. MR 0331124
  • [3] Louis Nirenberg, Lectures on linear partial differential equations, American Mathematical Society, Providence, R.I., 1973. Expository Lectures from the CBMS Regional Conference held at the Texas Technological University, Lubbock, Tex., May 22–26, 1972; Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 17. MR 0450755

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35A30, 35S05, 47G05

Retrieve articles in all journals with MSC: 35A30, 35S05, 47G05

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society